Items where Author is "John, Sunil Jacob"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Article

Baiju, T and John, Sunil Jacob (2015) On submetacompactness in fuzzy topological spaces. Annals of Fuzzy Mathematics and Informatics, 9 (4). pp. 593-600. ISSN 2287-6235

Baiju, T and John, Sunil Jacob (2012) Covering dimension and normality in L- Topological Spaces. Mathematical Sciences. pp. 6-35.

Baiju, T and John, Sunil Jacob (2011) Subparacompactness in L-topological Spaces. The Journal of Fuzzy Mathematics, 19 (1). ISSN 1066-8950

Baiju, T and John, Sunil Jacob (2009) Fuzzy Para-Lindelof Spaces. Proyecciones Journal of Mathematics, 28 (3). pp. 253-270. ISSN 0716-0917

Baiju, T and John, Sunil Jacob (2009) Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics, 39 (1). pp. 55-65. ISSN 1303-5010

Baiju, T and John, Sunil Jacob (2009) Finitistic Spaces in L-Topological Spaces. Proyecciones Journal of Mathematics , 28 (1). pp. 48-56. ISSN 0716-0917

Conference or Workshop Item

Baiju, T and John, Sunil Jacob (2013) Submetacompactness in Fuzzy Topological Spaces. In: Proccedings of 3rd International Engineering Symposium, March 4-6, 2013, Kumamoto University Japan.

Baiju, T and John, Sunil Jacob (2010) Submetacompactness in L- Topological Spaces. In: International Conference on Challenges and Application of Mathematics in Science and Technology , January 11-13, 2010, NIT Rourkela.

Baiju, T and John, Sunil Jacob (2009) Fuzzy Finitistic Spaces. In: International Conference on Recent trends in Topology & its Application, March 19-21, 2009., St. Joseph College, Irinjalakuda, Kerala.

Book

Baiju, T and John, Sunil Jacob (2012) Topics in Fuzzy Topology: Noncompact Covering properties. LAP Lambert Academic Publishing, Germany. ISBN 978-3-659-26206-7

This list was generated on Wed Dec 8 20:02:21 2021 UTC.